# SDR XGKR201311200001

- Difficulty date: September 9, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station XGKR718T
- Aircraft: N415TS
- Make and model: Diamon DA 42
- Aircraft serial: 40AC015
- Aircraft time: 248 hours
- Engine: Thielt TAE12501
- Engine time: 248 hours
- Propeller: Mtprop MTV6A
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Clutch
- Part number: 02721011001R11
- Part serial: 10432
- Condition: Disintegrated
- Location: Gearbox
- Part time: 248 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

GEARBOX CLUTCH DISINTEGRATED CAUSING COMPLETE POWER FAILURE, CAUSING ENGINE OVER-SPEED AND LOSS OF ENGINE OIL AND OIL PRESSURE.  PILOT SHUTDOWN THE FAILED ENGINE AND LANDED AIRCRAFT.
